# SDR USAAD96086

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47332
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Failed
- Location: Rudder Sov
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 1796 - MCI-BOS - RIGHT SYSTEM HYDARULIC FLUID QUANTITY DECREASING IN FLIGHT.  DIVERTED TO CMH.  FOUND BAD SEAL ON RUDDER CONTROL SHUTOFF VALVE FITTING.  REPLACED SEAL.  SERVICED HYDRAULIC SYSTEM.  (M)
